# SDR ASAA2022041938075

- Difficulty date: April 19, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 52,724 hours, 15,659 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: D02777
- Condition: Faulty
- Location: Flight Deck
- Part time: 32,276 hours, 9,555 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RH SIDE WINDOW OVERHEAT ILLUMINATED DURING TAXI TO GATE. TURNED WINDOW HEAT OFF, WAITED 5 MINS PER QRH, TURNED WINDOW HEAT BACK ON, OVERHEAT ILLUMINATED AGAIN. GROUNDED - YES. ON DEFERRAL.

REMOVED AND REPLACED WINDOW/PITOT HEAT MODULE IAW B737-800 AMM 30-41-41/401, PERFORMED PITOT PROBE ,AOA SENSOR AND TAT PROBE HEATER TEST IAW AMM 30-31-00-730-801 AND AMM TASK 30-31-00-750-801 AUTO AIR DATA SENSOR HEATING ALL TEST NORMAL.
